Research Repository

Estimation of Generalized Entropy and Atkinson Inequality Indices from Survey Data

Biewen, M and Jenkins, SP (2006) 'Estimation of Generalized Entropy and Atkinson Inequality Indices from Survey Data.' Oxford Bulletin of Economics and Statistics, 68 (3). 371 - 383. ISSN 0305-9049

Full text not available from this repository.

Abstract

Applying a method suggested by Woodruff (Journal of the American Statistical Association, 1971), we derive the sampling variances of Generalized Entropy and Atkinson inequality indices when estimated from complex survey data. It turns out that this method also greatly simplifies the calculations for the i.i.d. case when compared to previous derivations in the literature. Both cases are illustrated with examples from the German Socio-Economic Panel Study and the British Household Panel Survey.

Item Type: Article
Subjects: H Social Sciences > H Social Sciences (General)
Divisions: Faculty of Social Sciences > Institute for Social and Economic Research
Depositing User: Jim Jamieson
Date Deposited: 27 Sep 2013 20:00
Last Modified: 17 Aug 2017 17:56
URI: http://repository.essex.ac.uk/id/eprint/7831

Actions (login required)

View Item View Item